Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 124, Number 6

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A reciprocity law for certain Frobenius extensions
Yuanli Zhang.
Proc. Amer. Math. Soc. 124 (1996), 1643-1648
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1350967
Generalized rational identities of subnormal subgroups of skew fields
Katsuo Chiba.
Proc. Amer. Math. Soc. 124 (1996), 1649-1653
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301016
Cyclic homology for schemes
Charles Weibel.
Proc. Amer. Math. Soc. 124 (1996), 1655-1662
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277141
Polynomials with roots modulo every integer
Daniel Berend and Yuri Bilu.
Proc. Amer. Math. Soc. 124 (1996), 1663-1671
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307495
On contravariant finiteness of subcategories of modules of projective dimension $\le I$
Bangming Deng.
Proc. Amer. Math. Soc. 124 (1996), 1673-1677
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1340382
The Zariski problem for function fields of quadratic forms
Jack Ohm.
Proc. Amer. Math. Soc. 124 (1996), 1679-1685
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307553
A result on derivations
Tsiu-Kwen Lee and Jer-Shyong Lin.
Proc. Amer. Math. Soc. 124 (1996), 1687-1691
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307545
Minimal prime ideals in enveloping algebras of Lie superalgebras
Ellen Kirkman and James Kuzmanovich.
Proc. Amer. Math. Soc. 124 (1996), 1693-1702
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307538
Asymptotic behaviour of certain sets of prime ideals
Alan K. Kingsbury and Rodney Y. Sharp.
Proc. Amer. Math. Soc. 124 (1996), 1703-1711
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1328355
Descent of the canonical module in rings with the approximation property
Christel Rotthaus.
Proc. Amer. Math. Soc. 124 (1996), 1713-1717
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307562
Discrete valuation overrings of Noetherian domains
Paul-Jean Cahen, Evan G. Houston and Thomas G. Lucas.
Proc. Amer. Math. Soc. 124 (1996), 1719-1721
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1317033
Almost disjoint permutation groups
Fred Galvin.
Proc. Amer. Math. Soc. 124 (1996), 1723-1725
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1317037
Normsets and determination of unique factorization in rings of algebraic integers
Jim Coykendall.
Proc. Amer. Math. Soc. 124 (1996), 1727-1732
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1317034
On the existence of solutions of nonlinear equations
Michal Feckan.
Proc. Amer. Math. Soc. 124 (1996), 1733-1742
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1327010
Generalized cyclic cohomology associated with deformed commutators
Daoxing Xia.
Proc. Amer. Math. Soc. 124 (1996), 1743-1753
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307572
Three counterexamples for a question concerning Green’s functions and circular symmetrization
Alexander R. Pruss.
Proc. Amer. Math. Soc. 124 (1996), 1755-1761
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307558
WKB-type approximations for second-order differential equations in $C*$-algebras
Renato Spigler and Marco Vianello.
Proc. Amer. Math. Soc. 124 (1996), 1763-1771
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1327046
A $K$-functional and the rate of convergence of some linear polynomial operators
Z. Ditzian.
Proc. Amer. Math. Soc. 124 (1996), 1773-1781
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307511
Failure of the Denjoy theorem for quasiregular maps in dimension $n ≥3$
Ilkka Holopainen and Seppo Rickman.
Proc. Amer. Math. Soc. 124 (1996), 1783-1788
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307528
The range of a ring homomorphism from a commutative $C*$-algebra
Lajos Molnár.
Proc. Amer. Math. Soc. 124 (1996), 1789-1794
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307551
Uniqueness for non-harmonic trigonometric series
Kaora Yoneda.
Proc. Amer. Math. Soc. 124 (1996), 1795-1800
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1328382
Quasidisks and the Zygmund property
Zhu Laiyi and Zhong Lefan.
Proc. Amer. Math. Soc. 124 (1996), 1801-1806
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307543
A counterexample to the differentiability of the Bergman kernel function
So-Chin Chen.
Proc. Amer. Math. Soc. 124 (1996), 1807-1810
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1322916
On the perturbation theory of $m$-accretive operators in Banach spaces
Athanassios G. Kartsatos.
Proc. Amer. Math. Soc. 124 (1996), 1811-1820
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1327021
The extensions of the Ferenc Móricz theorems
S. S. Bhatia and Babu Ram.
Proc. Amer. Math. Soc. 124 (1996), 1821-1829
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307497
On the double commutation method
F. Gesztesy and G. Teschl.
Proc. Amer. Math. Soc. 124 (1996), 1831-1840
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1322925
Invariant subspaces of the harmonic Dirichlet space with large co-dimension
William T. Ross.
Proc. Amer. Math. Soc. 124 (1996), 1841-1846
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307561
A model for invertible composition operators on $H^{2}$
Paul R. Hurst.
Proc. Amer. Math. Soc. 124 (1996), 1847-1856
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307532
Approximation from locally finite-dimensional shift-invariant spaces
Kang Zhao.
Proc. Amer. Math. Soc. 124 (1996), 1857-1867
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307577
Lipschitz distributions and Anosov flows
Slobodan Simic.
Proc. Amer. Math. Soc. 124 (1996), 1869-1877
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1328378
On the weak uniform convexity of $Q(R)$
Shen Yu-Liang.
Proc. Amer. Math. Soc. 124 (1996), 1879-1882
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1322941
Unions of Loeb nullsets
David A. Ross.
Proc. Amer. Math. Soc. 124 (1996), 1883-1888
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1317048
On curvature homogeneous and locally homogeneous affine connections
Barbara Opozda.
Proc. Amer. Math. Soc. 124 (1996), 1889-1893
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1342036
Total curvature of branched minimal surfaces
Yi Fang.
Proc. Amer. Math. Soc. 124 (1996), 1895-1898
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1322922
Weak law of large numbers for almost periodically correlated processes
A. Makagon and A. G. Miamee.
Proc. Amer. Math. Soc. 124 (1996), 1899-1902
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1327025
Representations at fixed points of smooth actions of compact connected Lie groups
Huajian Yang.
Proc. Amer. Math. Soc. 124 (1996), 1903-1912
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301537
Stable splittings of $BO(2n)$ and $BU(2n)$
Dung Yung Yan.
Proc. Amer. Math. Soc. 124 (1996), 1913-1915
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307573
$E_{∞}$-ring structures for Tate spectra
J. E. McClure.
Proc. Amer. Math. Soc. 124 (1996), 1917-1922
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307549
On close to linear cocycles
H. B. Keynes, N. G. Markley and M. Sears.
Proc. Amer. Math. Soc. 124 (1996), 1923-1931
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307537
Hereditarily aspherical compacta
Jerzy Dydak and Katsuya Yokoi.
Proc. Amer. Math. Soc. 124 (1996), 1933-1940
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307513
On the fixed point sets of smooth involutions on the products of spheres
Huajian Yang.
Proc. Amer. Math. Soc. 124 (1996), 1941-1947
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307574
Quasisymmetric distortion and rigidity of expanding endomorphisms of $S^{1}$
Edson de Faria.
Proc. Amer. Math. Soc. 124 (1996), 1949-1957
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307509
On the mapping class group action on the cohomology of the representation space of a surface
Indranil Biswas.
Proc. Amer. Math. Soc. 124 (1996), 1959-1965
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1326998